# SDR UALA2011011000156

- Difficulty date: January 8, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 47,430 hours, 13,294 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 110
- Condition: Faulty
- Location: Position 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

OVERHEAT ON EQUIP COOLING OK IN ALT ON GROUND.  ALT OK.  DUE ETOPS SENSITIVE, IF UNABLE TO DUPLICATE,   REPLACED NR 1 POSITION EQUIP COOLING FAN PER MM.
